MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER URETERAL CATHETER; CATHETER, URETHRAL

BOSTON SCIENTIFIC - SPENCER URETERAL CATHETER; CATHETER, URETHRAL
Model Number M0064002111
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Internal Organ Perforation (1987)
Date of Event 05/17/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a flexima 5f cone tip ureteral catheter was used during a ureteroscopy procedure performed on (b)(6) 2017.According to the complainant, during the procedure, the ureter was perforated when advancing the flexima 5f cone tip ureteral catheter.The cone tip was noted to be too sharp.It is unknown if there was additional intervention performed for the punctured ureter and how the procedure was completed.No patient complications have been reported as a result of this event.

Brand Name
URETERAL CATHETER
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key6629317
Report Number3005099803-2017-01621
Device Sequence Number16414461
Product Code GBM
UDI-Device Identifier08714729342168
UDI-Public(01)08714729342168(17)20200131(10)20165186
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K830840
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model NumberM0064002111
Device Catalogue Number400-211
Device Lot Number20165186
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2017
Initial Report FDA Received Date06/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1